advertisement
Question
Posted by: carol | 2008/08/07

multi vitamins

hi there

i am 55 years old-after i eat breakfast-i take solgar multi vitaminsand arthrochoice-i feel a bit dizzy-then it goes away after a while-are these vitamins too strong for me

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Do you feel nauseous when taking these? Diziness is not that common, but have been reported in some cases.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Urs | 2009/02/02

Good morning

I need some help... there are just too many products on the shelves &  i am clueless as to which product to choose for my family.

I am looking for a multivitamin which the whole family can take daily, something that is good and will not be a waste of time or money. Which one would you suggest?

Family consists of 1 x 43 year old male, 1 x 35 year old female, 1 x 10 year old boy.

I also want to buy Omega 3 &  6 Oil &  maybe Codliver oil?? How are you supposed to take these, do you take 3 different ones or do you buy them in a combination &  which one is the best to buy?

Your assistance would be greatly appreciated.

Regards &  thank you
Urs

Reply to Urs

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement